# SDR DXTA200808213235

- Difficulty date: August 21, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N721QS
- Make and model: Gulstm 200
- Aircraft serial: 092
- Aircraft time: 3,936 hours, 2,423 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 6225027102
- Part serial: 1319P
- Condition: Inoperative
- Location: Aileron
- Part time: 2,423 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER AUTOPILOT WAS DISCONNECTED AND ACFT HAND FLOWN TO LEVEL FLIGHT AILERON AND ELEVATOR SEEMED TO BE LOCKED IN POSITION.  AFTER APPOX 30 SECONDS, FORCE APPLIED TO AILERON APPEARED TO BREAK THEM FREE. ACFT ROLLED SMARTLY TO THE RT, ROLL WAS SUCCESSFULLY COUNTERED. CONTROL OF AILERON AND ELEVATOR APPEARED TO BE NORMAL, LANDING WAS MADE W/O FURTHER PROBLEM. A/P SERVO WOULD REMAIN ENGAGED AFTER A/P WAS DISENGAGED.  R&R SERVO PN 622-5027 102 SN G486  COMPLIED WITH COMP CODE 221506 AUTOPILOTS ACCURIE SERVO MOTOR (SVO-8515) AND MOUNT SMT 8513.  PERFORMED AUTO PILOT SERVO TEST IAW MM 22-10-00 WITH NO FAULTS NOTED. ENGAGED AUTO PILOT NUMEROUS TIMES WITHOUT REPEAT OF DISCREPANCY.  SAFETY WIRED SERVO MOUNTING BOLTS AND INSTALLED ACCESS PANEL 059099.
